Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Left stomach and chest in pain. Why is stomach swollen as well?

Hi. I am a 71 year old female. I am a caregiver, and have to pull a good bit on my client. The past few days, the left side of my stomach , and on into my chest , have been hurting, and don t have much appetite . I have an uncomfortably full feeling. I strained the left side of my back 3 days ago. The left side of my stomach is swollen. Am in pain. Can you help?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one is,FLATULENT DYSPEPSIA;

-over eating
-emotional upset
-sedentary lifestyle
-suppressed emotions are some possible causes

2.second possibility is,DIVERTICULITIS;inflammation of balloon-like protuberance due to excess Gas pressure in intestines.often caused by additives in food,or low blood sugar.

x-ray with barium enema may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor